Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287364] of James H. Nolen

Papers Published

  1. Nolen, J; Ryzhik, L, Traveling waves in a one-dimensional heterogeneous medium, Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, vol. 26 no. 3 (2009), pp. 1021-1047, ISSN 0294-1449 [pdf], [doi]
    (last updated on 2017/09/19)

    Abstract:
    We consider solutions of a scalar reaction-diffusion equation of the ignition type with a random, stationary and ergodic reaction rate. We show that solutions of the Cauchy problem spread with a deterministic rate in the long time limit. We also establish existence of generalized random traveling waves and of transition fronts in general heterogeneous media. © 2009 Elsevier Masson SAS. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320